# SDR SWAA111615

- Difficulty date: March 9, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 61,395 hours, 58,624 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 6545871
- Condition: Cracked
- Location: R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND R1 DOOR UPPER FORWARD CORNER SEAL LANDING REVEAL CRACKED.  REMOVED AND REPLACED R1 DOOR PER SRM.
